MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE; EAGLE INFLATION DEVICE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE; EAGLE INFLATION DEVICE
Catalog Number 325110
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the doctor was performing ureteral stricture dilation surgery, the relevant preparations for the operation had been completed, and the surgical consumables were opened step by step according to the surgical steps, and after the u30 was opened, it was found that the pressure pump gauge fell off and could not be used.The doctor reopened a set of u30s to complete the operation.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.Visual: one inflation device was returned to atrion inside a plastic bag (figure 1).Upon receipt of the complaint device a visual inspection was conducted.During the visual inspection, it was noted that the gauge was broken from the inflation device housings at the glue plug area (figure 2).The glue plug threaded section of the device was broken off from the device and remained attached to the gauge threads (figure 3).The device exhibits the atrion cts mark, indicating 100 percentage functional verification at the time of manufacture (figure 4) and the gauge needle is within the zero position (figure 5).The cts testing includes pressure leakage, pressure decay, vacuum capability, gauge accuracy.Functional evaluation noted functional testing could not be performed on the inflation device due to the gauge being detached from the inflation device body.Also received one photo sample showing zoomed top view of eagle inflation device.Based on physical sample received the reported event is confirmed.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be inappropriate package design.However, there was insufficient information to confirm this potential root cause.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labelling review is not required as labelling would not have prevented the reported event.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® EAGLE® INFLATION DEVICE
Common Device Name
EAGLE INFLATION DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19080237
Report Number1018233-2024-01974
Device Sequence Number6271860
Product Code KOE
UDI-Device Identifier00801741067242
UDI-Public(01)00801741067242(11)220419(17)250228(10)BMGQAT03
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number325110
Device Lot NumberBMGQAT03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown